# SDR DALA12003630871

- Difficulty date: July 18, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 74,619 hours, 69,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTING AT SEAT 11C TO BE INOPERATIVE.  MAINTENANCE RETERMINATED THE BROKEN WIRE AND RETURNED THE AIRCRAFT TO SERVICE.
